Doctor insights on:
Birth Control Pills Cause Acne Body Hair Growth
Contraception is also known as Birth control. Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
But...: Medical therapy to prevent new hair growth will not eliminate hair that is already present. Depending on the color and thickness of the hair these can be removed using lasers or electrolysis. There is also a prescription cream called vaniqa that can slow the rate of hair growth but does not actually remove it. ...Read moreSee 2 more doctor answers
What is a vitamin that a teen could take that wouldn't cause acne or body hair growth and weight gain or anything at all but needing 2b healthy ?
I had a complete hysterectomy about 6 years ago can I take birth control pills for facial hair and acne?
If a hypothyroid woman is on birth control pills alone(no levothyroxine), would it improve some of her symptoms like acne or hair loss?
Odd question: If she has low thyroid she will clearly benefit from thyroid therapy. Why not??? The specific type of birth control is significant. Some hormones reduce acne and improve hair problems. Some hormones (androgenic progesterones) aggravate acne and cause loss of scalp hair. All 3 of your meds reduce acne and reduce loss of scalp hair. For polycystic ovary, weight loss and perhaps metformin are useful. ...Read more
Is laser hair removal a safe and/or recommended procedure for someone who cannot tolerate birth control pills for moderate facial hair growth?
Best birth control to help with PCOS? 19 y/o, was diagnosed and suffer from horrible acne, hair growth, oily scalp and other symptoms, OB at home said my current pull is too androgenic. I'm in college, campus health center is open to recommendations.
Severe acne after i stop taking birth control pills. I had acne before i started bc. But it is now all over my body and getting worse now that i stop?
Serious Rx: With acne this severe, you'll almost certainly need systemic treatment -- going back on the oral contraceptive, a systemic antibiotic, spironolactone, isotretinoin, or perhaps something else. Your physician can help; nothing you can do on your own will be effective. Good luck. ...Read more
Hair follicles are distributed throughout the skin with the exception of the palms, soles and glaborous skin of the genitalia. The hair follicle first forms in the eyebrows, upper lips, and chin at 9 weeks gestation. The bulk of the remaining follicles begin to develop at 4 to 5 months gestation in a ...Read more
A common human skin disease characterized by areas of scaly red skin (seborrhea) with blackheads/whiteheads (comedones) , pinheads (papules), large papules (nodules), pimples & possibly scarring. Occurs mostly on face, upper chest & back. Treated with benzoyl peroxide, salicylic ...Read more
- Talk to a doctor live online for free
- Acne caused by birth control pills
- Does excessive masturbation cause body hair growth in women?
- Can birth control pills or depo cause sore breasts?
- Ask a doctor a question free online
- Can birth control pills cause hypothyroidism?
- Can loseasonique birth control pills cause itching?
- Can taking estrogen pills and birth control cause any health problems?
- Do birth control pills cause cancer?
- Talk to a dermatologist online